Determinant formulae for some tiling problems and application to fully packed loops

Philippe Di Francesco, Paul Zinn-Justin, Jean Bernard Zuber

Research output: Contribution to journalArticlepeer-review


We present a number of determinant formulae for the number of tilings of various domains in relation with Alternating Sign Matrix and Fully Packed Loop enumeration.

Original languageEnglish (US)
Pages (from-to)2025-2050+XX+XXVI
JournalAnnales de l'Institut Fourier
Issue number6
StatePublished - 2005
Externally publishedYes


  • Alternating sign matrices
  • Fully packed loops
  • Tilings

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Cite this